Please help. I have had terrible hives for 2 1/2 months now and I am at my wits end. I have cut out anything new from my diet and life and rewashed all my clothes, coats and sheets multiple times to try and identify the allergen causing it to no success. I have no health insurance so i I went to the minute clinic where the nurse practitioner confirmed the hives and gave me pregnozone in decreasing amounts, it worked wonderfully the first week but while i was taking the meds the second week the hives came back and have been ever since, it cost me $70 to go and have her tell me what i already know and get a prescription so i am wary of returning for a second round unless that is the only option. Some people say stress causes hives and I have been trying to relax but that is very difficult to do with my current life situation. Do you have any suggestions at all to help me I cant stand it anymore.
The most likely triggers for acute urticaria (hives) are allergies, allergies to medicines,Viral infections, , dental and sinus infections, fungal infections, blood transfusions and vaccines. But sometimes hives may be idiopathic.
The standard treatment of hives is oral antihistaminics and topical steroids. Oral antihistaminics relieve itching and you can get them over the counter but some of them may cause drowsiness and hence it should be taken under a medical guidance. Topical steroids is available by prescription from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.